# SDR TWAA0012602

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 24,425 hours, 11,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Failed
- Location: Row 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ESCAPE PATH LIGHTING WAS INOPERATIVE AT CABIN ROW 29.  REPAIRED WIRING AND REPLACED BULBS.  CHECK-C 9-25-99 STL.
